Local index theorem for the modified Dirac operator

Yang, Song Lin: Local index theorem for the modified Dirac operator. Acta scientiarum mathematicarum, (71) 1-2. pp. 391-404. (2005)

[img] Cikk, tanulmány, mű
math_071_numb_001_002_391-404.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2005
Volume: 71
Number: 1-2
Page Range: pp. 391-404
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 404. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16094

Actions (login required)

View Item View Item